Abelian surfaces of type (1, 4).
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 625-646
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__285_1_164621,
author = {H. Lange and C. Birkenhake},
title = {Abelian surfaces of type (1, 4).},
journal = {Mathematische Annalen},
pages = {625--646},
year = {1989},
volume = {285},
number = {1},
zbl = {0714.14028},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164621/}
}
H. Lange; C. Birkenhake. Abelian surfaces of type (1, 4).. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 625-646. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164621/